Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

How can get pregnant if I have irregular periods with high prolactin ?

hi i am married from last 19 months, when i got married i use birth control tabs (ipils), for only one month. after that i didnt use that and i have started irregular periods , sometimes it skips for two months after that we met to doctor and he suggested hormone test were we find prolactin high and doc gave bromocriptin for now its fifth month and problem was solved some how and he gave clomid for five days during my last period, but now i miss my period again and also i am not pregnant please suggest how i will conceive as my thyroid, USG is normal?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You will require at least 3-6 cycles of induction drugs like clomid before you will have any success.Dont give up so soon.It will take time.First your periods have to be regularised .Consult your doctor again.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor